Questo sito utilizza cookie tecnici e di terze parti. Se vuoi saperne di più o negare il consenso consulta l'informativa sulla privacy. Proseguendo la navigazione o cliccando su "Chiudi" acconsenti all'uso dei cookie. Chiudi
vai al contenuto vai al menu principale vai alla sezione Accessibilità vai alla mappa del sito
Login  Docente | Studente | Personale | Italiano  English
 
Home page

Roberto Livrea

Foto non disponibile
Qualifica: Ricercatore universitario
Telefono: +39 0965 1692309
Altro recapito: +39 0965 1692 243
Fax: +39 0965 1692 243
Indirizzo e-mail:  Indirizzo e-mail
Sito web: -
Curriculum:  Curriculum
SSD: MAT/05 - Analisi matematica
Struttura di appartenenza: Dipartimento di Ingegneria Civile, dell'Energia, dell'Ambiente e dei Materiali

Anno Accademico 2017/2018


Anno Accademico 2016/2017


Anno Accademico 2015/2016

  • ANALISI MATEMATICA II
    • Ingegneria Civile-Ambientale (Curriculum Civile - Curriculum Ambientale - Curriculum Energia)

Anno Accademico 2014/2015

  • ANALISI MATEMATICA II
    • Ingegneria Civile-Ambientale (Curriculum Civile - Curriculum Ambientale - Curriculum Energia)

Anno Accademico 2013/2014

  • Analisi matematica II
    • Ingegneria Civile - Ambientale (Curriculum Civile - Curriculum Ambientale - Curriculum Energia)

Anno Accademico 2012/2013



Elenco dei ricevimenti:

Descrizione Avviso
Ogni martedì dalle ore 10:00 alle ore 11:00 presso lo studio del docente (terzo piano dell'ex biennio di Ingegneria).

Pubblicazioni

  1. 1. G. Bonanno, P. Candito, Livrea R., N. S. Papageorgiou, Existence, nonexistence and uniqueness of positive solutions for nonlinear eigenvalue problems, "Communications on pure and applied analysis", In stampa, ISSN: 1534-0392.
  2. 2. G. Bonanno, Livrea R., M. Schecter, Some notes on a superlinear second order Hamiltonian system, "Manuscripta mathematica", In stampa, ISSN: 0025-2611.
  3. 3. P. Candito, Livrea R., Nonlinear difference equations with discontinuous right-hand side, Proceeding of International Conference on Differential & Difference Equations (Ponta Delgada -- Portugal, 4th - 9th July 2011, In stampa.
  4. 4. Livrea R., G. Barletta, N. S. Papageorgiou, Bifurcation phenomena for the positive solutions of semilinear elliptic problems with mixed boundary conditions, "Journal of nonlinear and convex analysis", n. 17, 2016, pp. 1497-1516, ISSN: 1345-4773.
  5. 5. P. Candito, Livrea R., N. S. Papageorgiou, Nonlinear elliptic equations with asymmetric asymptotic behavior at ±?, "Nonlinear analysis: real world applications", n. 32, 2016, pp. 159-177, ISSN: 1468-1218.
  6. 6. Candito. P, Livrea R., N. S. Papageorgiou, Nonlinear nonhomogeneous Neumann eigenvalue problems, "Electronic journal on the qualitative theory of differential equations", n. 46, 2015, pp. 1-24, ISSN: 1417-3875.
  7. 7. Livrea R., Barletta G, Papageorgiou N, Resonant Neumann equations with indefinite linear part, "Topological methods in nonlinear analysis", n. 45, 2015, pp. 469-491, ISSN: 1230-3429.
  8. 8. Candito P., Livrea R., A positive solution for a Neumann problem, "Dynamics of continuous, discrete and impulsive systems. series a: mathematical analysis", n. 22, 2015, pp. 481-488, ISSN: 1201-3390.
  9. 9. G. Bonanno, Livrea R., J. Mawhin, Existence results for parametric boundary value problems involving the mean curvature operator, "Nodea-nonlinear differential equations and applications", n. 22, 2015, pp. 411-426, ISSN: 1021-9722.
  10. 10. Candito P., Livrea R., Mawhin J., Three solutions for a two-point boundary value problem with the prescribed mean curvature equation, "Differential and integral equations", n. 28, 2015, pp. 989-1010, ISSN: 0893-4983.
  11. 11. Livrea R., Barletta G, Papageorgiou N, A NONLINEAR EIGENVALUE PROBLEM FOR THE PERIODIC SCALAR p-LAPLACIAN, "Communications on pure and applied analysis", n. 13, 2014, pp. 1075-1086, ISSN: 1534-0392.
  12. 12. Livrea R., Candito P, Carl S, Critical points in open sublevels and multiple solutions for parameter-depending quasilinear elliptic equations, "Advances in differential equations", n. 19, 2014, pp. 1021-1042, ISSN: 1079-9389.
  13. 13. G. Barletta, Livrea R., Infinitely many solutions for a class of differential inclusions involving the $p$-biharmonic, "Differential and integral equations", n. 26, 2013, pp. 1157-1167, ISSN: 0893-4983.
  14. 14. Livrea R., Candito P, Carl S, VARIATIONAL VERSUS PSEUDOMONOTONE OPERATOR APPROACH IN PARAMETER-DEPENDENT NONLINEAR ELLIPTIC PROBLEMS, "Dynamic systems and applications", n. 22, 2013, pp. 397-410, ISSN: 1056-2176.
  15. 15. G. Bonanno, Livrea R., EXISTENCE AND MULTIPLICITY OF PERIODIC SOLUTIONS FOR SECOND ORDER HAMILTONIAN SYSTEMS DEPENDING ON A PARAMETER, "Journal of convex analysis", n. 20, 2013, pp. 1075-1094, ISSN: 0944-6532.
  16. 16. A. Chinnì, Livrea R., Multiple solutions for a Neumann-type differential inclusion problem involving the $p(x)$-Laplacian, "Discrete and continuous dynamical systems. series s", n. 5, 2012, pp. 753-764, ISSN: 1937-1632.
  17. 17. P. Candito, Livrea R., L. Li, INFINITELY MANY SOLUTIONS FOR A PERTURBED NONLINEAR NAVIER BOUNDARY VALUE PROBLEM INVOLVING THE $p$-BIHARMONIC, "Nonlinear analysis", n. 75, 2012, pp. 6360-6369, ISSN: 0362-546X.
  18. 18. P. Candito, S. Carl, Livrea R., Multiple Solutions for Quasilinear Elliptic Problems via Critical Points in Open Sublevels and Truncation Principles, "Journal of mathematical analysis and applications", n. 395, 2012, pp. 156-163, ISSN: 0022-247X.
  19. 19. Candito P, Livrea R., Motreanu D, Bounded Palais-Smale sequence for non differentiable functions, "Nonlinear analysis", n. 74, 2011, pp. 5446-5454, ISSN: 0362-546X.
  20. 20. Livrea R., D'Aguì G, PERIODIC SOLUTIONS FOR SECOND ORDER HAMILTONIAN SYSTEMS, International Workshop "Variational, Topological and Set-Valued Methods for Nonlinear Differential , 14-16 Aprile 2010, Vol. 66 n.1 (2011), Messina, Vol. 66, 2011, pp. 125-134.
  21. 21. Livrea R., Candito P, Infinitely Many Solution for a Nonlinear Navier Boundary Value Problem Involving the $p$-Biharmonic, "Studia universitatis babes-bolyai. mathematica", n. 55, 2010, pp. 41-51, ISSN: 0252-1938.
  22. 22. Livrea R., Bonanno G, Multiple periodic solutions for Hamiltonian systems with not coercive potential, "Journal of mathematical analysis and applications", n. 363, 2010, pp. 627-638, ISSN: 0022-247X.
  23. 23. Livrea R., Marano S. A, Non-smooth critical point theory, Handbook of Nonconvex Analysis and Applications. , International Press of Boston, Boston (USA), 2010, pp. 353-407, ISBN: 9781571462008.
  24. 24. Livrea R., Marano S. A, A min-max principle for non-differentiable functions with a weak compactness condition, "Communications on pure and applied analysis", n. 8, 2009, pp. 1019-1029, ISSN: 1534-0392.
  25. 25. Livrea R., Marano S. A, ON A MIN-MAX PRINCIPLE FOR NON-SMOOTH FUNCTIONS AND APPLICATIONS, "Communications in applied analysis", n. 13, 2009, pp. 411-430, ISSN: 1083-2564.
  26. 26. Livrea R., Multiple solutions for an ordinary second order system, 5th International ISAAC Congress, 25-30 July 2005, More Progresses in Analysis, World Scientific Publishing Co. Pte. Ltd., Catania (italy) (SGP), 2009, pp. 881-888.
  27. 27. P. Candito, Livrea R., D. Motreanu, Z_2-symmetric critical point theorems for nondifferentiable functions, "Glasgow mathematical journal", n. 50, 2008, pp. 447-466, ISSN: 0017-0895.
  28. 28. Livrea R., G. Molica Bisci, Some remarks on nonsmooth critical point theory, "Journal of global optimization", n. 37, 2007, pp. 245-261, ISSN: 0925-5001.
  29. 29. Livrea R., S. A. Marano, D. Motreanu, Critical points for nondifferentiable functions in the presence of splitting, "Journal of differential equations", n. 226, 2006, pp. 704-725, ISSN: 0022-0396.
  30. 30. Livrea R., G. Bonanno, Periodic solutions for a class of second order Hamiltonian systems, "Electronic journal of differential equations", n. 115, 2005, pp. 1-13, ISSN: 1072-6691.
  31. 31. Livrea R., Esistenza e classificazione di punti critici per funzionali non differenziabili, "Le matematiche", n. 60, 2005, pp. 481-487, ISSN: 0373-3505.
  32. 32. Livrea R., S. A. Marano, Existence and classification of critical points for nondifferentiable functions, "Advances in differential equations", n. 9, 2004, pp. 961-978, ISSN: 1079-9389.
  33. 33. Livrea R., G. Bonanno, Multiplicity theorems for the Dirichlet problem involving the $p$-Laplacian, "Nonlinear analysis", n. 54, 2003, pp. 1-7, ISSN: 0362-546X.
  34. 34. Livrea R., F. Faraci, Infinitely many periodic solutions for a second order non autonomous system, "Nonlinear analysis", n. 54, 2003, pp. 417-429, ISSN: 0362-546X.
  35. 35. Livrea R., F. Faraci, Bifurcation theorems for nonlinear problems with lack of compactness, "Annales polonici mathematici", n. 82, 2003, pp. 77-85, ISSN: 0066-2216.
  36. 36. Livrea R., Existence of three solutions for a quasilinear two point boundary value problem, "Archiv der mathematik", n. 79, 2002, pp. 288-298, ISSN: 0003-889X.
  37. 37. Livrea R., G. Barletta, Existence of three periodic solutions for a second order non autonomous system, "Le matematiche", n. 57, 2002, pp. 205-215, ISSN: 0373-3505.


Avvisi

Salita Melissari - 89124 Reggio Calabria - CF 80006510806 - Fax 0965 332201 - URP:Indirizzo di posta elettronica dell'ufficio relazioni con il pubblico- PEC:Indirizzo di posta elettronica certificata dell'amministrazione
Feed RSS Facebook Twitter YouTube Google+

PRIVACY - NOTE LEGALI